# SDR AALA202204082320

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 80,660 hours, 10,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND WINDSHIELD WINDOW POST COVER HAS BENT AND DISBONDED MOUNTING CLIPS. REPLACED FLIGHT DECK RIGHT HAND WINDSHIELD WINDOW PLATE AT R2 WINDOW PER AMM 25-00-00-340-803 AND AMM 20-30-01-910-801.
